Aspirin, ibuprofen, Motrin are all analgesics. They accomplish the same things. However, the dosage of 85mg aspirin is what doctors recommend. The others do not come in the 85mg size. The biggest problem you can have is if you take too much of aspirin daily it can cause ulcers and bleeding in the stomach.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Just got a leaflet through the door telling all the symtoms of a heart attack , it says don t mess about waiting just call the emergency services. Now, I have those symtoms everyday, I also have high b.p. (last checked 120/170 only last week). Am I having heart attacks? Sorry, numbers wrong way round. Feel it like most days but thougt a heart attack was going to be of hollywood proportions, this leaflet describes what I feel.
Hi, I am a 43 year old female that smokes!!! I have been having a few health problems in the last 2 years. It all started 2 years ago when I got bloodwork done and my Doctor told me my blood sodium level was a point below normal, she told me to drink gatorade to restore my level. Eventually the symptoms associated with low sodium levels went away. Then last year I went to her with similar symptoms and more bloodwork was done, the results were that I had Hypothyroidism and a B12 deficiency, she put me on synthyroid 100mcg and 1000 mcg of vitamin B12 pills. I made her do more bloodwork 3 months later and things were looking up. In May of last year I was feeling lousy and went to the emergency room because I was having palpations and they found my synthroid dose was too high and lowered it to 88mcg, after a while I started feeling better. I told the emergency room doctor about heart problems running in my family so they ordered a stress test which came back good, they told me I wouldn't have a heart attack from blocked arteries. When I told my family doctor (years ago) about the heart problems in my family she told me " you don't need to worry about that because it doesn't affect women until menopause" and wouldn't send me for any tests!!!!!! In December 2013 I began having palpations, so I asked the doctor for more bloodwork and everything came back within normal levels, at that time I showed her that I was having edema in my ankles, she checked my blood pressure which was 117/74, my heart rate was 88, so she sent me for an E.C.G. It supposedly showed that everything was normal except my resting heart rate at that time was 92 b.p.m, so my doctor put me on 150mg of Rythmol 2 x a day. On the 25th of January I called 811 (nurses hotline for health inquiries), they patched me through to 911 who immediately dispatched an ambulance because my symptoms sounded like a heart attack!!! When the paramedics did an E.C.G on me it showed I was in sinus tachycardia and left atrial enlargement, the E.R doctors put in a request for a holter monitor and an echocardiogram. I saw my doctor on the following Monday and she said she "doesn't believe it's my heart" and gave me anti-anxiety meds. With all the things I have just told you what else could it be? Even with the Rythmol I am still having light-headedness, edema, breathlessness, occasional chest pains and fast heart rate; this morning it was 110b.p.m, now though my blood pressure is dropping yesterday it was 107/68. It normally has been pretty close to 120/80. What do you suggest?
I have had two severe chest pain and it seemed the heart would burst in my chest. Doctors here in Mo tested me with nuclear stress test and the heart showed good . Could colon have anything to effect the heart, I have lost a good deal of weight and perhaps could I be low in Potassium ? In 2003 I was hospitalized with a possible heart attack and the doctor did not determiner it was a heart attack or not. Then I was sent to do the tread mill stress nothing showed.
hi my mum is 65 and has never been ill all her life until last year when she had a heart attack and had stents fitted and has been on medication ever since, for the past couple of days she has been feeling dizzy and it has been going black like she is going to pass out , she dosnt pass out but she cannot hold anything down either and she has low blood pressure. she went to the doctors yesterday and he sent her home with some antibiotics saying if your no better in a couple of days come back and we will send you for a chest xray. she went home took an antiobiotic and threw it straight back up, so she went to bed. the doctor just said he thinks it is some kind of infection. I am worried because my mum carries on regardless but she isn t and looks ill , I just think because of the low blood pressure the doctor should have sent her to the hospital and I am very worried about her . do you know what is wrong with her ?
My husband had a heart attack in 2007. He had a blocked artery that grew collateral veins. 2 1/2 weeks ago he had heart attack symptoms. Refused to go to dr. or er. Now he is fatigued, sleeps alot and has no energy. Can I expect another heart attack or will his symptoms worsen? I am scared. He is 47 and also a diabetic. Thank u.
A cat scan for the lungs revealed atherosclerosis of the great vessels , aorta and coronary arteries. Aorta and pulmonary arteries are normal in caliber. Heart and and pericardium are within normal limits. There are no significant mediastinal or...
Hello Doctor, I have had some wisdom tooth pain and went to doctor, he advised me to use hydrogen preoxide one week and lets try the infection go. He took xray of wisdom tooth and said all other looks good. He further said as I have never been to...